Vol. 2, No. 1, 2008

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Complexes of injective kG-modules
1–30

David John Benson and Henning Krause

Joint moments of derivatives of characteristic polynomials
31–68

Paul-Olivier Dehaye

R-equivalence on three-dimensional tori and zero-cycles
69–89

Alexander Merkurjev

Construction de $(\varphi,\varGamma)$-modules: représentations p-adiques et B-paires
91–120

Laurent Berger